# SDR IPXA2572821

- Difficulty date: April 4, 2012
- Submitted: April 9, 2012
- Operation: Air carrier
- Aircraft: N458UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25479
- Aircraft time: 22,145 hours, 14,023 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 146N53613
- Condition: Delaminated
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, FLOORBOARD 252XAF IS DELAMINATED.  REPLACED FLOORBOARD IAW EO B757-5320-9692-G.
